# SDR ASAA2022071139115

- Difficulty date: July 11, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 30,766 hours, 9,786 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: CA24402
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LOOP "B" INOP ON TEST. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTOR HARNESS MW0326 OP TEST GOOD GROUND VERIFICATION PASS REF B737-900 AMM 26-11-02-000/400-802.
